# SDR VNAA0508006

- Difficulty date: August 2, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 2,471 hours, 2,448 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE OVERBOARD COOL CAUTION MESSAGE ILLUMINATED AND THE CABIN DID NOT PRESSURIZE.  THE CREW RETURNED TO DAY.  MAINTENANCE FOUND THE OVERBOARD EXHAUST SHUTOFF VALVE OPEN.  THE SOV WAS SECURED CLOSED IAW CRJ200 AMM 21-24-00-040-806 AND MEL 21-24-06.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
